# SDR HXR2004F00000

- Difficulty date: September 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N767RR
- Make and model: Cessna T310Q
- Aircraft serial: 310Q0455
- Engine: Cont TSIO520*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 071
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 29 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADC AND ALTIMETER READING 2000 FT DIFFERENCE.
